| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user has heard a _whooshing_ and _whistling_ sound beginning on (b)(6) 2024.Impedances on channels 9-12 show high impedance on (b)(6) 2024.The patient's progress has been monitored since fall 2024 until on (b)(6) 2025 with mapping changes not improving subjective or objective patient performance with left ci.As the patient's progress continues to decline, the clinic agrees that re-implantation is necessary at this time but no date has been scheduled yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to currently available information, damage to the active electrode likely caused by minute device mobility is plausible.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user has heard a _whooshing_ and _whistling_ sound beginning in september 2024.After a mapping appointment in october, the "whooshing" sound went away but then came back along with a "whistle" sound that is always in the background.The user's progress has been monitored since fall 2024 until february 2025 with mapping changes not improving subjective or objective user performance with left ci.As the user's progress continues to decline, the clinic agrees that re-implantation is necessary, but no date has been scheduled yet.
Event or Problem Description
The user has heard a _whooshing_ and _whistling_ sound beginning in (b)(4) 2024.After a mapping appointment in october, the "whooshing" sound went away but then came back along with a "whistle" sound that is always in the background.The user's progress has been monitored since (b)(6) 2024 until (b)(6) 2025, with mapping changes not improving subjective or objective user performance with left ci.The user was reimplanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.